Very interesting question, as I too have been using this chemical daily for some time, although I have no real desire to give it up.
I hate it when others do the following but I do have a fair amount of experience with this Chem and anecdotaly it seems relatively benign, although without a doubt very addictive.
I am currently using ab chminaca daily and i was using thj 018 with it as well.
The problem is that i have a little of chminaca left , enough to last me a week or two.
But i was thinking to quit after that. But i don’t want to experience withdrawals.
My question is: Can weed make me not puke and sleep? aka solve the psysical problems?
Let’s not catastrophise. There may well be some 5-ht3 antagonism going on with the cannabinoids. 5-ht3 is a key trigger for emesis (aka vomiting) and 5-ht3 antagonists are prescribed to chemotherapy patients. Stopping abruptly causes a temporary upregulation of activity at the previously antagonised 5-ht3 receptors which will cause nausea and vomiting. Tapering should help. It’s also possible an open minded GP might prescribe one short term to assist in withdrawal, but I wouldn’t bet on it.
Other symptoms are probably less distressing overall and would also be mitigated by tapering.
Make a plan, resolve to deal with the short term discomfort and adjust your plan if it turns out to be headed for failure. It’s not an impossible situation at all, just one that requires some time and effort to resolve. We wouldn’t encourage anyone to break the law by acquiring controlled substances like cannabis. However. if you find synthetics are causing health issues and abstinence is not an option, there’s little question that cannabis has significantly fewer health problems and associated risks. Any advice given in this thread should be read in that context – not as a suggestion to break any laws.